Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

W04

Member
  • Posts

    30
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  • Location
    Pennsylvania
  1. Definitely get a tube of aha+. You can buy it on this website. It works wonders. Use is 3 nights a week as a moisturizer after you wash and you will notice your scars fading and your skin becoming more smooth.
  2. Hey! I was on 40 for the first month then I moved up to 80 a day for the remainder of the course. They told me that because I am so tall that I could handle it. It didnt cause any problems or any kind of breakout. It was just like I was keeping on the course. Good Luck! I was on for 6 months. I finished exactly 1 year ago. I am clear and happy. Accutane took my skin from horrible to smooth and clear. I get maybe 1-2 pimples a week but they are usually on my neck and are very small and
  3. Hey I have been on the regimen for about 2 months. It has cleared me up nicely so I am trying to add some aha+ to the mix as a moisturizer. How can I do this? Would I apply the aha+ after washing and applying bp instead of the mouisturizer? OR could I replace the bp and moisturizer with the aha+ in either the morning or evening? I am just trying to see how I am to go about bringing the aha+ into my regimen. Any advice welcomed.
  4. I am going to stop picking starting now! Picking has ruined my life, and caused my acne to get worse, and appear 10X worse than it really is. It is honestly an addiction, just like smoking. I am sick and tired of feeling defeated after picking my face and having to deal with the red marks left over. It has been ruining my social life for the past 4 years of my life. I hope others will join me and good luck to all!
  5. I tried it post accutane-like 6 months after, and it just irriteated my face. I looked like a tomatoe.
  6. Hey, Congrats on getting through your course. I have been finished with a 6 month course for 1 year. My skin is picture perfect (knock on wood). It just took time. My skin is better now than it was during my 6th month on accutane. You will just have to be patient, the redness will go away soon, and the marks will begin to fade slowly. I still have some visible marks, but the majority of them are completely gone. I wash my face with neutrogena pore refining cleanser, which is helping even
  7. My advise for you is to not touch your face, no matter what! I was on accutane for 6 months and continued to get the occasional pimple throughout my enitre course. Picking while on accutane will cause scars, trust me, not to mention that it leaves a noticable red mark for days after you picked. Dont worry if you still get zits. My face didnt get completely clear until I finished my 6 months. Now 7 months off, I am clear and my completion is returning to normal. Just be patient.
  8. you will clear, give it time. The drug does work and it cures most people of their acne. It cleared me totally, but it took the entire 6 months before i was 100% clear. Give it time, the acne will stop soon enough.
  9. It might be a scar. It will fade with time, as much as a year after you finish the drug.
  10. hair loss is an extremely rare side effect. My derm told me that he has never seen males with hair loss as a result of taking the drug. Its all females, dont worry, unless you are a homo
  11. You are fine. I was on for 6 months at 80mg and I didnt start to see results until my 5th month. I didnt totally clear up until I was finished with the drug, so you have nothing to worry about. Just give it time. PS: drink lots of water!
  12. I've been off for 2 months. When am I safe to drink?
  13. Hey this is really great. I am going to start today. I am eager to see what will happen. This has been a BIG problem for me so any support is appreciated.
  14. I have a few questions: (I am acne free! Just a lot of marks and scars) 1. How long until side effects go away. 2. What is the best face wash for when I start to become less dry. 3. When will the marks fade. Will I notice any progress in 3 weeks? Thanks for any advice
  15. I think it makes your blood incredibly delicious.
×